# SDR RAIA961114

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 880
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 66000218
- Condition: Failed
- Location: Rt Prop
- Part time: 12,093 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7330 - DURING TAKEOFF, RIGHT PROP DE-ICE FAILED.  MAINTENANCE REPLACED THE RIGHT PROP DE-ICE BRUSH BLOCK.  (M)
